# SDR TWAA9807009

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND TEMPORARY REPAIR 3 INCHES BY 6 INCHES AT APPROX FS 985 BETWEEN L22R AND L23R.  INSTALLED REPAIR PER ARA 11690 AND SRM 53-04, FIG 12B. (X)
